# SDR YENA201904290250

- Difficulty date: April 29, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N526JL
- Make and model: Airbus A320-232
- Aircraft serial: 1546
- Aircraft time: 62,524 hours, 23,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 831425
- Condition: Failed
- Location: Cabin
- Part time: 3,552 hours, 1,297 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 391, BOS-TPA. EMERGENCY LIGHT TEST FAILED EPSU BATTERIES FIN 10WL AND 13WL; REMOVED & REPLACED EMERGENCY LIGHT BATTERIES AT FIN 10WL AND 13WL PER AMM 33-51-38.
